# SDR ASAA2017052920893

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 36,472 hours, 11,033 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING SAT SELECTION ON MCDU MENU PAGE AND NO SATCOM PAGES AVAILABLE.  ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURES PER QRH. SATCOM OPS RESTORED NORMAL.
